# SDR CALA2010030800058

- Difficulty date: February 28, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 46,167 hours, 10,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION, STA 680, RBL 38, JUST AFT OF THE O/B AFT G2A GALLEY MOUNT.  DEPTH OF CORROSION MORE THAN 10 PERCENT MAX ALLOWABLE LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL STA 680, RBL 38 JUST AFT OF THE O/B - AFT G2A GALLEY REF BOEING DWG 143N5854, SRM 51-40-02 AND SRM 51-20-01.
